Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 793473, 9 pages
http://dx.doi.org/10.1155/2014/793473
Research Article

Hessian Geometry on Lagrange Spaces

Department of Mathematics, University of Haifa, Israel

Received 24 January 2014; Accepted 10 March 2014; Published 14 April 2014

Academic Editor: Aloys Krieg

Copyright © 2014 Izu Vaisman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Y. Cheng and S. T. Yau, “The real Monge-Ampère equation and affine flat structures,” in Proceedings of the Beijing Symposium on Differential Geometry and Differential Equations, pp. 339–370, Science Press, Beijing, China, 1980. View at MathSciNet
  2. H. Shima, The Geometry of Hessian Structures, World Scientific, Singapore, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. Totaro, “The curvature of a Hessian metric,” International Journal of Mathematics, vol. 15, no. 4, pp. 369–391, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. I. Bucataru and R. Miron, Finsler-Lagrange Geometry, Editura Academiei Romane, Bucharest, Romania, 2007. View at MathSciNet
  5. S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, vol. 1, Wiley-Interscience, New York, NY, USA, 1963. View at MathSciNet
  6. I. Vaisman, “Lagrange geometry on tangent manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 51, pp. 3241–3266, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. J. J. Duistermaat, “On Hessian Riemannian structures,” The Asian Journal of Mathematics, vol. 5, no. 1, pp. 79–91, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Bejancu, “Schouten-Van Kampen and Vrănceanu connections on foliated manifolds,” Analele Ştiintifice ale Universităţii “Al. I.Cuza” din Iaşi, Matematică, vol. 52, no. 1, pp. 37–60, 2006. View at Google Scholar · View at MathSciNet
  9. G. Vrănceanu, “Sur quelques points de la theorie des espaces non holonomes,” Buletinul Facultăţii de Ştiinţe din Cernăuţi, vol. 5, pp. 177–205, 1931. View at Google Scholar
  10. I. Vaisman, “Variétés riemanniennes feuilletées,” Czechoslovak Mathematical Journal, vol. 21, no. 96, pp. 46–75, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. I. Vaisman, Cohomology and Differential Forms, Marcel Dekker, New York, NY, USA, 1973. View at MathSciNet
  12. D. Bao, S.-S. Chern, and Z. Shen, An Introduction to Riemann-Finsler Geometry, vol. 200 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  13. I. Vaisman, “Generalized CRF-structures,” Geometriae Dedicata, vol. 133, no. 1, pp. 129–154, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. H. Furuhata and T. Kurose, “Hessian manifolds of nonpositive constant Hessian sectional curvature,” The Tohoku Mathematical Journal, vol. 65, no. 1, pp. 31–42, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet